# SDR SWAA2020033028587

- Difficulty date: March 9, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL # 221AF HAS EDGE DAMAGE R/H SIDE / REPAIRED PASSENGER CABIN FLOOR 221AF R/H SIDE MARKED IAW SRM 53-00-50-2R-4 REV 69; SRM 53-00-50-2R-0 GENERAL REV 69.
